# SDR QXEA2009052700373

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 19,906 hours, 14,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 20K - LT FLAP PANEL 584EB HAS CHAF APPROX .020.  BLENDED OUT DAMAGE IAW CRJ 700 SRM 57-52-02 PG 102.  DAMAGE IS WITHIN LIMITS AND OK FOR CONTINUED SERVICE.  ORIGINAL THICKNESS .100 MATERIAL REMAINING IS .078.  PERFORMED FPI OF PANEL 584EB BLEND FOR CRACKS IAW CRJ 700 NDTM PART 01, 51-20-008.  NO CRACKS NOTED.  ETCHED, ALODINED AND PRIMED AFFECTED AREA.
